Follow
Ali R. Soheili
Ali R. Soheili
Other namesAli Reza Soheili, Alireza Soheili, A. R. Soheili
Professor of Applied MAthematics, Ferdowsi University of Mashhad, Iran
Verified email at um.ac.ir - Homepage
Title
Cited by
Cited by
Year
A macro-model for traffic flow with consideration of driver’s reaction time and distance
N Davoodi, AR Soheili, SM Hashemi
Nonlinear Dynamics 83, 1621-1628, 2016
322016
Approximating the Becker–D÷ring cluster equations
DB Duncan, AR Soheili
Applied numerical mathematics 37 (1-2), 1-29, 2001
302001
Iterative methods for nonlinear systems associated with finite difference approach in stochastic differential equations
AR Soheili, F Soleymani
Numerical Algorithms 71, 89-102, 2016
232016
A family of predictor-corrector methods based on weight combination of quadratures for solving nonlinear equations
AR Soheili, SA Ahmadian, J Naghipoor
International journal of nonlinear science 6 (1), 29-33, 2008
222008
Approximation of stochastic parabolic differential equations with two different finite difference schemes
AR Soheili, MB Niasar, M Arezoomandan
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 37 (2), 61-83, 2011
212011
A moving mesh method with variable mesh relaxation time
AR Soheili, JM Stockie
Applied Numerical Mathematics 58 (3), 249-263, 2008
212008
A fast convergent numerical method for matrix sign function with application in SDEs
AR Soheili, F Toutounian, F Soleymani
Journal of Computational and Applied Mathematics 282, 167-178, 2015
192015
Strong approximation of stochastic differential equations with Runge-Kutta methods
AR Soheili, M Namjoo
World Journal of Modelling and Simulation 4 (2), 83-93, 2008
182008
An improved regula falsi method for finding simple zeros of nonlinear equations
J Naghipoor, SA Ahmadian, AR Soheili
Applied Mathematical Sciences 2 (8), 381-386, 2008
182008
Adaptive numerical method for Burgers-type nonlinear equations
AR Soheili, A Kerayechian, N Davoodi
Applied Mathematics and Computation 219 (8), 3486-3495, 2012
162012
On the computation of weighted Moore–Penrose inverse using a high-order matrix method
AR Soheili, F Soleymani, MD PetkoviŠ
Computers & Mathematics with Applications 66 (11), 2344-2351, 2013
152013
Application of variational mesh generation approach for selecting centers of radial basis functions collocation method
M Barfeie, AR Soheili, MA Ameri
Engineering Analysis with Boundary Elements 37 (12), 1567-1575, 2013
92013
Cubic B-splines collocation method for solving a partial integro-differential equation with a weakly singular kernel
M Gholamian, J Saberi-Nadjafi, AR Soheili
Comput. Methods Differ. Equ 7 (3), 497-510, 2019
82019
Spectral collocation method for stochastic partial differential equations with fractional Brownian motion
M Arezoomandan, AR Soheili
Journal of Computational and Applied Mathematics 389, 113369, 2021
72021
A family of Chaplygin-type solvers for It˘ stochastic differential equations
AR Soheili, M Amini, F Soleymani
Applied Mathematics and Computation 340, 296-304, 2019
72019
A method based on the meshless approach for singularly perturbed differential-difference equations with Boundary layers
F Akhavan Ghassabzade, J Saberi_Nadjafi, AR Soheili
Computational Methods for Differential Equations 6 (3), 295-311, 2018
72018
Approximation of stochastic advection-diffusion equation using compact finite difference technique
M Bishehniasar, AR Soheili
Iranian Journal of Science and Technology (Sciences) 37 (3.1), 327-333, 2013
72013
A new hybrid denoising model based on PDEs
N Mohamadi, AR Soheili, F Toutounian
Multimedia Tools and Applications 77, 12057-12072, 2018
62018
Adaptive numerical simulation of traffic flow density
AR Soheili, A Kerayechian, HR Tareghian, N Davoodi
Computers & mathematics with applications 66 (3), 227-237, 2013
62013
Approximation of stochastic advection diffusion equations with Stochastic Alternating Direction Explicit methods
AR Soheili, M Arezoomandan
Applications of Mathematics 58, 439-471, 2013
62013
The system can't perform the operation now. Try again later.
Articles 1–20